For US residents only.

Frequently Asked Questions

Signifor® (pasireotide) Injection

The following questions are commonly asked by people who have Cushing's disease and are receiving treatment with Signifor or by their caregivers. Please keep in mind that these answers are not intended to replace the advice or care given by your health care provider.

You should continue using Signifor for as long as your doctor recommends.

If you accidentally use more Signifor than your doctor prescribed, immediately contact your doctor or nurse.

DO NOT:

  • Use more injections than your doctor has prescribed
  • Use the ampule if it's cracked or broken, or if the liquid looks cloudy or contains particles

Cushing's disease is a condition in which a benign (noncancerous) pituitary tumor causes a person's level of cortisol to be too high for too long.

Cushing's disease is caused by a benign (noncancerous) tumor on the pituitary gland, below the brain, which produces excessive amounts of adrenocorticotropic hormone (ACTH). ACTH travels through your blood to your adrenal glands and tells them to produce an excessive amount of a hormone called cortisol. The level of cortisol continues building up until it is too high for too long. This is called hypercortisolism and it will eventually cause the signs and symptoms of Cushing's disease.

No. In the majority of people, the tumor is benign (noncancerous).

A tumor in the pituitary gland, below the brain and in the center of the head, causes Cushing's disease.